# SDR 96ZZZX847

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3818N
- Make and model: Lear 35LEAR
- Aircraft serial: D1047
- System (JASC): 2120 · Air Distribution System
- Part: Shut Off Door
- Part number: 355505242
- Condition: Inoperative
- Location: Firewall
- Part time: 2,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION, EMERGENCY AIR SHUT-OFF TO COCKPIT WAS DETERMINED NOT TO BE OPERATIVE.  FURTHER INSPECTION FOUND BELLCRANK LOOSE FROM 'DOOR' BY RIVETS IN BELLCRANK HAVING COME OUT OF BELLCRANK.  WHEN REMOVING UNIT FOR REPLACEMENT OF RIVETS, HINGE HOLDING DOOR IN PLACE HAD RIVETS, ALSO PULLED OUT, LEAVING DOOR AND ONE-HALF HINGE LOOSE.  OTHER ONE-HALF OF HINGE ON DUCT FOUND CORRECTLY ATTACHED.  MADE REPAIRS PER 43.13 AND RETURNED TO SERVICE.  SYSTEM OPERATES NORMALLY.
